Identificador persistente para citar o vincular este elemento: http://hdl.handle.net/10553/41540
Título: Existence of positive solutions for the nonlinear elastic beam equation via a mixed monotone operator
Autores/as: Cabrera, I. J. 
López, B. 
Sadarangani, K. 
Clasificación UNESCO: 12 Matemáticas
1201 Algebra
Palabras clave: Elastic beam equation
Positive solution
Mixed monotone operator
Fecha de publicación: 2018
Publicación seriada: Journal of Computational and Applied Mathematics 
Resumen: In this paper, we use a mixed monotone operator method to investigate the existence and uniqueness of positive solution to a nonlinear fourth-order boundary value problem which describes the deflection of an elastic beam with the left extreme fixed and the right extreme is attached to a bearing device given by a known function. Moreover, we present a concrete example illustrating the result obtained.
URI: http://hdl.handle.net/10553/41540
ISSN: 0377-0427
DOI: 10.1016/j.cam.2017.04.031
Source: Journal of Computational and Applied Mathematics[ISSN 0377-0427],v. 327, p. 306-313
Appears in Collections:Artículos
Show full item record

SCOPUSTM   
Citations

13
checked on Mar 30, 2025

WEB OF SCIENCETM
Citations

13
checked on Mar 30, 2025

Page view(s)

105
checked on Jan 11, 2025

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.